# SDR QR9R2025031700001

- Difficulty date: March 17, 2025
- Submitted: March 17, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9453
- Aircraft time: 3,654 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 705408
- Condition: Failed
- Location: Autopilot
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

#1 YAW ACTUATOR FAILED DURING THE AUTO PILOT TEST. AVIONICS DID AIRBUS RESET BUT CONTINUED TO FAIL. DURING TROUBLESHOOTING FOUND THE YAW SEMA HAD A VALID SIGNAL IN BUT NO VALID SIGNAL OUT. REMOVED AND REPLACED THE YAW SEMA IAW AMM 67-20-00, 4-14.
